# SDR GLBA2001176

- Difficulty date: August 7, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 10,848 hours, 14,154 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225734002
- Part serial: 5297
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 10,688 hours, 12,311 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UNCOMMANDED YAW DAMP ON T/O.  REPLACED YAW DAMP SERVO, OPS CHECKED SYSTEM SATISFACTORY.
